# SDR DALA2025070104939

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 94,830 hours, 44,067 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3245 O2 MASK FO SIDE NOT TESTING PROPERLY.  FO MASK O2 FLOW CKS GOOD. MIC FUNCTION INOP. SWAPPED FO & CA MASK, MIC TESTS GOOD. RETURNED ORIGINAL POS. R/R THE FO OXYGEN MASK STOWAGE BOX REF 320 AMM 35-12. OPS AND LEAK CK PASS. (LP: 7023366)
